Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал:
http://hdl.handle.net/123456789/3309
Повний запис метаданих
Поле DC | Значення | Мова |
---|---|---|
dc.contributor.author | Гой, Тарас Петрович | - |
dc.date.accessioned | 2020-03-31T16:14:35Z | - |
dc.date.available | 2020-03-31T16:14:35Z | - |
dc.date.issued | 2018 | - |
dc.identifier.citation | Goy, T. On combinatorial identities for Jacobsthal polynomials / T. Goy // Proc. 6th Int. Conf. on Analytic Number Theory and Spatial Tessellations «Voronoi Impact on Modern Science», September 24-28, 2018, Kyiv, Ukraine. – Kyiv: Natl. Pedagog. Dragomanov Univ. Publ., 2018. – Vol. 1. – P. 41-47. | uk_UA |
dc.identifier.uri | http://hdl.handle.net/123456789/3309 | - |
dc.description.abstract | In this paper, we consider determinants for some families of Toeplitz–Hessenberg matrices whose entries are the Jacobsthal polynomials. These formulas may also be rewritten as identities involving sums of products of Jacobsthal polynomials (with sequential, odd or even subscripts) and multinomial coefficients. | uk_UA |
dc.language.iso | en | uk_UA |
dc.subject | Jacobsthal polynomial | uk_UA |
dc.subject | Toeplitz–Hessenberg matrix | uk_UA |
dc.subject | multinomial coefficient | uk_UA |
dc.subject | Trudi's formula | uk_UA |
dc.title | On combinatorial identities for Jacobsthal polynomials | uk_UA |
dc.type | Article | uk_UA |
Розташовується у зібраннях: | Статті та тези (ФМІ) |
Файли цього матеріалу:
Файл | Опис | Розмір | Формат | |
---|---|---|---|---|
Goy voronoi2018 Paper.pdf | 83.93 kB | Adobe PDF | Переглянути/Відкрити |
Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.